Bulletin of the American Mathematical Society

A simple proof that $\pi$ is irrational

Ivan Niven

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 53, Number 6 (1947), 509.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183510788

Mathematical Reviews number (MathSciNet)
MR0021013

Zentralblatt MATH identifier
0037.31404

Citation

Niven, Ivan. A simple proof that $\pi$ is irrational. Bulletin of the American Mathematical Society 53 (1947), no. 6, 509--509. http://projecteuclid.org/euclid.bams/1183510788.


Export citation